Classification of extremal double circulant self-dual codes of lengths 74-88

T. Aaron Gulliver, Masaaki Harada

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

A classification of all extremal double circulant self-dual codes of lengths up to 72 is known. In this paper, we give a classification of all extremal double circulant self-dual codes of lengths 74-88.

Original languageEnglish
Pages (from-to)2064-2072
Number of pages9
JournalDiscrete Mathematics
Volume306
Issue number17
DOIs
Publication statusPublished - 2006 Sep 6
Externally publishedYes

Keywords

  • Double circulant code
  • Extremal code
  • Self-dual code

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Classification of extremal double circulant self-dual codes of lengths 74-88'. Together they form a unique fingerprint.

  • Cite this